# SDR UPS07850080

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R/WING CENTER L/E OUTBD T CHANNEL IS CRACKED.  STOP DRILLED CRACKED T CHANNEL AT R/WING STA X 501 IAW SRM 57-02-00 FIG 2.  FABRICATED AND INSTALLED REPAIR ANGLE ON T CHANNEL IAW SRM 57-02-00 FIG 002.
